Marilena Vecco

EUR
Participates in 1 Session
Dr. Marilena Vecco is Assistant Professor of Cultural Economics at Erasmus University Rotterdam. In the Department for the Study of the Arts and Culture, she lectures in the MA Cultural Economics & Cultural Entrepreneurship. Her research focuses on cultural entrepreneurship, management with a special focus on cultural heritage (tangible and intangible) and art markets.
She holds a PhD in Economic Sciences at University Paris 1, Panthéon Sorbonne, a PhD in Economics of Institutions and Creativity at University of Turin (I) and a MBA executive in International Arts Management from the University of Salzburg Business School in collaboration with Columbia College, Chicago. Between 1999 and 2010 she was head of research of the International Center for Arts Economics (ICARE) and Research Fellow and Adjunct Professor of Cultural Economics and Art markets at the University Ca’ Foscari of Venice.
Marilena has over 14 years of academic and professional experience as a researcher, lecturer and consultant. She has researched and consulted for several public and private organisations, including OECD, Centre for Entrepreneurship, SMEs and Local Development, World Bank and The European Commission.
Dr. Simona Pinton is a senior researcher fellow in international law, international criminal law and human rights at the University Ca’ Foscari of Venice, Italy. She has been research associate at the UW School of Law and visiting professor in international criminal Law at Wake Forest University, School of Law. She holds a Ph.D. in international law from the University of Padua and a Master of Laws in international law and peace-building from the Boat Hall School of Law, University of Berkeley, California.  Dr. Pinton served on the prosecutorial team for the UN Tribunal for the Genocide in Rwanda, Arusha, and practiced law with the Grimaldi & Clifford Chance law firm in Padua. She is also an expert in electoral observation, participating in missions formerly with the Organization for Security and Cooperation in Europe (Bosnia Herzegovina, Serbia and Montenegro, Serbia, Kosovo, Albania), and currently with the European Union (Tanzania). 

Lauso Zagato is Professor of International Law, European Union Law, Human Rights Law at Ca’ Foscari University in Venice. Since academic year 2004-2005 lecturer in International and European Law of Cultural Heritage at the Advanced Degree (Course) on Economia e Gestione delle arti; since 2007, co-ordinator of the Legal Unit at the Double Master Degree on “Management dei beni e delle attività culturali” (MABAC), offered by Ca’ Foscari University and ESCP Europe.
In the second half of the 90s prof. Zagato worked as Short Term Expert in the German Technical Assistance (GTZ) Legal Reform Project in Albania (Anti-dumping and Anti-subsides law, European Competition Law). In the years 1999-2001 he also worked as Short Term expert in the EU Phare-Project on Support to the Romanian National Institute of Magistrates in Bucharest (Competition and Intellectual Property Law) and in 2003 worked as Short Term Expert in the EU Cards-Project on Support to the Prime Minister Office in Kosovo (Intellectual Property Law). Starting from 2003 he’s been working namely on human rights (with a privileged attention to cultural rights and identities) and on the legal issues of the safeguarding and protection of the cultural property and heritage in international law, both at universal and regional level.
Lauso has been member of the Board of CIRDU (Centro interdipartimentale di ricerca sui diritti umani), and since 2012 is Director of the Center of Studies on Human Rights (CESTUDIR) at Ca’ Foscari University and active in the project aiming at the creation of the network of the Italian associations and groups which operate in the field of the safeguarding of intangible cultural heritage. In 2014 he founded and coordinates the Book Series “Sapere l’Europa, Sapere d’Europa” of the Edizioni Ca’ Foscari-Digital Publishing.
He has been involved in several European and international projects and organised numerous international conferences (“The Intangible Cultural Heritage – A World Stage for the Venetian Traditions”, held on 22-23 October 2009, “Intangible Cultural Heritage and Tourist Activities: The Case of Venice”, held on 22-23 November 2013, “The Cultures of Europe, the Europe of Culture”, 2011 in collaboration with M. Vecco, “Il patrimonio culturale. Scenari 2015”, 2015).
Among his publications: Le culture dell’Europa, l’Europa della cultura, 2012, “Citizens of Europe. Culture e diritti” 2015.

Sessions in which Marilena Vecco participates

Tuesday 7 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)

Sessions in which Marilena Vecco attends

Saturday 4 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00
Keynote : What does heritage change? Le patrimoine, ça change quoi? (Lucie K. Morisset)
1 hour, 9:00 - 10:00
Signup required

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Lucie Morisset, Canada Research Chair in Urban Heritage (Moderator)

18:30
18:30
Keynote: Is Tangible to Intangible as Formal is to Informal ? (Michael Herzfeld)
1 hour 30 minutes, 18:30 - 20:00
Signup required

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Michael Herzfeld, Harvard University (Participant)

Laurajane Smith, Australian National University (Moderator)

Monday 6 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
7:30
7:30
Beyond Re-uses: The Future of Church Monuments in a Secular Society | Au-delà de la conversion: l'avenir des églises monumentales dans une société sécularisée
8 hours, 7:30 - 15:30
Signup required

Église Saint-Michel - Église Saint-Michel

Regular session

Lilian Grootswagers-Theuns, Erfgoed.nu / council member of FRH (Future for Religious Heritage, European network for places of worship / Vice chair of Task Force Toekomst Kerkgebouwen / member of ICOMOS (Moderator)

Édith Prégent, Université du Québec à Montréal, Chaire de recherche du Canada en patrimoine urbain, Musée régional de Vaudreuil-Soulanges (Moderator)

9:00
9:00

Concordia, John Molson School of Business Building (MB) - MB 3.255

Regular session

Heritage as contributor to policymaking
1 hour 30 minutes, 9:00 - 10:30

Concordia, John Molson School of Business Building (MB) - MB S1.115

Regular session

Rhodri Windsor Liscombe, University of British Columbia (Moderator)

Concordia, John Molson School of Business Building (MB) - MB S2.115

Regular session

Torgrim Sneve Guttormsen, Norwegian Institute for Cultural Heritage Research (Moderator)

Grete Swensen, NIKU (Moderator)

Kalliopi Fouseki, University College London (Moderator)

Subversion and Heritage in Contemporary Africa
3 hours 30 minutes, 9:00 - 12:30

Concordia, John Molson School of Business Building (MB) - MB S1.435

Regular session

Zoe Cormack, The Open University, Department of History, United Kingdom (Moderator)

Harriet Deacon, Ferguson Centre for African and Asian Studies, The Open University, UK (Participant)

Lotte Hughes, The Open University, Department of History, United Kingdom (Moderator)

Concordia, John Molson School of Business Building (MB) - MB 2.270

Session with simultaneous translation / Session avec traduction simultanée

Raúl Matta, University of Göttingen, KAEE (Moderator)

Charles-Édouard de Suremain, CIESAS-UMR 208 PALOC (IRD-MNHN) (Moderator)

Concordia, John Molson School of Business Building (MB) - MB 3.445

Regular session

Satu Kähkönen, University of Jyväskylä (Moderator)

Kristin Kuutma (Moderator)

Tuuli Lähdesmäki, University of Jyväskylä (Moderator)

10:30
10:30
Break | Pause
30 minutes, 10:30 - 11:00

Concordia, John Molson School of Business Building (MB) - MB Atrium

Pause

12:30
12:30
Lunchboxes | Boîtes à lunch
1 hour, 12:30 - 13:30

Concordia, Engineering, Computer Science and Visual Arts Integrated Complex Building (EV) - EV Atrium

Repas

15:00
15:00
Break | Pause
30 minutes, 15:00 - 15:30

Concordia, John Molson School of Business Building (MB) - MB Atrium

Pause

15:30
15:30
Keynote: Il n'est de patrimoine qu'au futur...| Only in the future will it be heritage... (Xavier Greffe)
1 hour 30 minutes, 15:30 - 17:00
Signup required

Concordia, John Molson School of Business Building (MB) - MB 1.210

Keynote with simultaneous translation / Conférence avec traduction simultanée

Xavier Greffe, University paris I (Participant)

Luc-Normand Tellier, UQAM (Moderator)

Tuesday 7 June, 2016

Time Zone: (GMT-05:00) Eastern Time (US & Canada)
12:30
12:30
Lunchboxes | Boîtes à lunch
1 hour, 12:30 - 13:30

Concordia, Engineering, Computer Science and Visual Arts Integrated Complex Building (EV) - EV Atrium

Repas

13:30
13:30
Heritage and the New Fate of Sacred Places | Le patrimoine et le destin des lieux sacrés
3 hours 30 minutes, 13:30 - 17:00
Signup required

Oratoire Saint-Joseph du Mont-Royal (St. Joseph Oratory) - Salle Raoul-Gauthier

Regular session

Chantal Turbide, L'Oratoire Saint-Joseph du Mont-Royal (Moderator)

Luc Noppen, Canada Research Chair in Urban Heritage (Moderator)

(in)significance: Values and Valuing in Heritage
1 hour 30 minutes, 13:30 - 15:00

Concordia, John Molson School of Business Building (MB) - MB 2.430

Roundtable

Tracy Ireland (Participant)

Tracy Ireland (Moderator)

Steve Brown, The University of Sydney (Participant)

Steve Brown, The University of Sydney (Moderator)

Christina Cameron, University of Montreal (Participant)

15:00
15:00
Break | Pause
30 minutes, 15:00 - 15:30

Concordia, John Molson School of Business Building (MB) - MB Atrium

Pause

15:30
15:30

Concordia, John Molson School of Business Building (MB) - MB 3.265

Regular session

Steven Mannell, Dalhousie University (Moderator)